Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Fundamenta Mathematicae

Tom 64

Warszawa 1969

Spis treści

J. Rosensteinho-categoricity of linear orderings1-5
V. Huber DysonOn the decision problem for extensions of a decidable theory7-40
D. PlankOn a class of subalgebras of C(X) with applications to b XX41-54
K. BorsukFundamental retracts and extensions of fundamental sequences55-85
H. PatkowskaA liomotopy extension theorem for fundamental sequences87-89
D. HymanOn decreasing sequences of compact absolute retracts91-97
J. Hempel
D. McMillan
Covering three-manifolds with open cells99-104
P. Wilkerf-closure algebras105-119
V. KirinErrata to the paper "Post algebras as semantic bases of some many-valued logics" Fundamenta Mathematicae 63 (1968) pp. 279-294)121-121
B. TomiukLeft completely continuous semi-algebras123-145
W. HolsztyńskiUniversality of the product mappings onto products of In and snake-like spaces147-155
J. Jaworowski
M. Powers
D-spaces and fixed point theorems157-162
M. ZuckermanOn choosing subsets of n-element sets163-179
W. HolsztyńskiOn the composition and products of universal mappings181-188
W. RautenbergEuklidische und Minkowskische Orthogonalitatsrelationen189-196
B. BrechnerPeriodic homeomorphisms on chainable continua197-202
E. Hemmingsen
W. Reddy
Expansive homeomorphisms on homogeneous spaces203-207
A. LelekSome cover properties of spaces209-218
M. ChakrabartySome results on AC-o functions219-230
G. Hensel
H. Putnam
Normal models and the field S1231-240
J. PłonkaOn equational classes of abstract algebras defined by regular equations241-247
P. SchnareInfinite complementation in the lattice of topologies249-255
B. BosbachKomplementäre Halbgruppen. Axiomatik und Arithmetik257-287
W. HolsztyńskiFixed points of arcwise connected spaces289-312
V. DlabRank theory of modules313-324
R. DarstSome remarks on Hausdorff measure325-328
H. DoestNovak's result by Henkin's method329-333
S. RobinsonSome properties of b X~X for complete spaces335-340
K. GębaFredholm o-proper maps of Banach spaces341-373
K. BorsukErrata to the paper "Fundamental retracts and extensions of fundamental sequences" Fundamenta Mathematicae 64 (1969), pp. 55-85375-375

Strona główna   Powrót